# SDR DALA2021081604691

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 CORROSION FLOOR BEAM +Y765 AT LEVEL OF FR68 FLOOR STRUCTURE AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER SRM 51-72-11 AND 51-42-11. (1913082)
